MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; OXIMETER, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; OXIMETER, REPROCESSED
Model Number 1859
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device was not returned to stryker sustainability solutions for evaluation.The device was not saved.As the complaint device was not returned, a conclusive root cause could not be determined and the reported event could not be confirmed.A review of the dhr could not be performed as the lot number was not reported.A review of internal procedures supports that the device was unlikely to have been released from stryker with the reported failure mode.The reported event may be attributed to: sensor not applied properly.Device is used in conditions where inaccurate readings are obtained.Patient motion.Ambient light.Failure of sensor or sensor circuit.Failure of led or led circuit.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that the pulse oximeter sensor gave inaccurate readings.The facility reported that on a relatively sick patient, a procedure was aborted to resuscitate the patient from hypoxia with a tremendous a-a gradient, including the use of advanced testing like bedside echo, intracardiac echo and the facility was considering echmo.It was determined the patient wasn't really hypoxic.After getting abg results that conflicted with the data seen in the lab, the facility switched the probe, and the patient¿s saturation went from 68% to 100% immediately.The patient ended up going intubated to the icu after an aborted procedure.Multiple attempts were made to obtain clarity and additional information from the facility.No information was provided.

Brand Name
NA
Common Device Name
OXIMETER, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key7287829
Report Number0001056128-2018-00010
Device Sequence Number1826741
Product Code NLF
UDI-Device Identifier00885825015831
UDI-Public(01)00885825015831
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1859
Device Catalogue Number1859RR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1